# SDR P5CA9600958

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO DOOR LIFT ACTUATOR MOUNT FITTING .75 INCH CRACK OUT OF NR 7 BOLT HOLE.  REPAIRED PER POLAR AIR CARGO MAINTENANCE AUTHORIZATION 5310-17:01.
